# SDR UPS96221492

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 69182036
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  FWD CARGO DOOR AFT HINGE FWD INTERCOSTAL CRACKED.  REMOVED AND REPLACED FWD CARGO DOOR AFT HINGE FWD INTERCOSTAL PER SRM 51-30-2.
